# SDR 05FDEA03073

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP FLOORBEAM BS 560 BL 0 TO RBL 50 AROUND NUT PLATES HOLES.  REPAIRED FLOORBEAM IAW SRM 53-10-1.
